# SDR CALA9600741

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 28R CORRODED AT STA 620.  THE CORROSION WAS REMOVED AND A STRINGER SPLICE WAS FABRICATED AND INSTALLED IAW SRM 53-10-3, FIGURE 1.
